Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 2


Some Explicit Formulas for the Frobenius-Euler Polynomials of Higher Order

PP: 621-626
H. M. Srivastava, Mohamed Amine Boutiche, Mourad Rahmani,
The object of the present paper is to investigate a class of three-term recurrence relations for the Frobenius-Euler polynomials of higher order. By making use of a new explicit formula for the Frobenius-Euler polynomials of higher order in terms of the weighted Stirling numbers of the second kind, we provide an algorithm for calculating these polynomials. Furthermore, as an application of the results derived in this paper, we present an algorithm for computing the Lipschitz-Lerch zeta function at nonnegative integer arguments.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved